MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Note: unable to make contact with the customer via telephone at call back on 01/21/2017.At call back on (b)(6) 2017, the customer stated her condition had improved and she was not currently having any diabetic symptoms.The customer stated that no medical attention was needed since the last call.The customer stated that no additional blood tests were done using the meter.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer stating that new meter received this week is giving high readings.The customer is concerned with tests results from results obtained of 507 mg/dl.The customer's expected fasting blood glucose test result range is 170 - 200 mg/dl.During the call on (b)(6) 2017, the customer felt well and did not report any symptoms.Daughter stated customer's meter read 507 mg/dl fasting at 8:10 pm on (b)(6) 2017.Daughter stated the customer was taken to the hospital and at 9:00 pm her blood sugar meter result was 187 mg/dl and the lab result was 174 mg/dl.Daughter stated no intervention was received at the hospital and the customer was released.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 337 mg/dl using truetrack meter and 284 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 12/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer's daughter states that her (b)(6) mother usually refuses to take her medications and spits them out.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6339095
Report Number1000113657-2017-00325
Device Sequence Number16403166
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888(17)181215(10)RT4927
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/15/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY